MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Connection Problem (2900); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Caller called back stating that they had received the replacement dtc, but it still won't charge the insr.Agent requested to transition the insr to wr through repair.Patient rep called back to request tracking number for the repair order.Reviewed shipping considerations with the caller and reviewed that the tracking number should be available tomorrow.Caller said the devices needed to be received tomorrow because the patient needed to charge and said they would call back to get the tracking number tomorrow.Contact called back and noted they had received wr but needed manual.Agent provided via email.Caller states the pt doesn't have a pt programmer to her knowledge (caller was not with the pt at time of the call) but will check with pt's parents.Agent reviewed options in the instance the pt programmer was lost or if the pt never received a pt programmer.Agent reviewed key differences between wr and insr.Caller will call back if further assistance needed.
 
Additional Manufacturer Narrative
See b5 updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50648111
Report Number3004209178-2026-15059
Device Sequence Number9911127
Product Code MHY
UDI-Device Identifier00643169529762
UDI-Public(01)00643169529762(17)161014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2016
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/07/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured11/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale